CSpace

Browse/Search Results:  1-10 of 72 Help

Selected(0)Clear Items/Page:    Sort:
On the existence of telescopers for rational functions in three variables 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 104, 页码: 494-522
Authors:  Chen, Shaoshi;  Du, Lixin;  Wang, Rong-Hua;  Zhu, Chaochao
Favorite  |  View/Download:17/0  |  Submit date:2021/04/26
Creative telescoping  Existence criterion  Reduction  Telescoper  
THE NUMBER OF POSITIVE SOLUTIONS TO THE BREZIS-NIRENBERG PROBLEM 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 3, 页码: 1947-1985
Authors:  Cao, Daomin;  Luo, Peng;  Peng, Shuangjie
Favorite  |  View/Download:32/0  |  Submit date:2021/04/26
Critical Sobolev exponent  local Pohozaev identity  existence of solutions  exact number of solutions  Green's function  
The continuity equation of almost Hermitian metrics 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 274, 页码: 1015-1036
Authors:  Li, Chang;  Zheng, Tao
Favorite  |  View/Download:10/0  |  Submit date:2021/04/26
Continuity equation  Almost Hermitian metric  Maximal time existence  Chern-Ricci form  Chern scalar curvature  
A new approach to the existence and regularity of linear equilibrium in a noisy rational expectations economy 期刊论文
JOURNAL OF MATHEMATICAL ECONOMICS, 2020, 卷号: 90, 页码: 119-126
Authors:  Lou, Youcheng;  Wang, Shouyang
Favorite  |  View/Download:14/0  |  Submit date:2021/01/14
Existence and regularity  Rational expectations equilibrium  A new approach  
Incompressible inhomogeneous fluids in bounded domains of R-3 with bounded density 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 278, 期号: 5, 页码: 36
Authors:  Farwig, Reinhard;  Qian, Chenyin;  Zhang, Ping
Favorite  |  View/Download:23/0  |  Submit date:2020/05/24
Incompressible inhomogeneous fluid  Bounded domain  Bounded density  Existence and uniqueness  
Existence of smooth solutions for the compressible barotropic Navier-Stokes-Korteweg system without increasing pressure law 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Huang, Feimin;  Hong, Hakho;  Shi, Xiaoding
Favorite  |  View/Download:43/0  |  Submit date:2020/05/24
compressible Navier-Stokes-Korteweg system  existence  uniqueness  Van der Waals gas  
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:68/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
EULER-LAGRANGIAN APPROACH TO 3D STOCHASTIC EULER EQUATIONS 期刊论文
JOURNAL OF GEOMETRIC MECHANICS, 2019, 卷号: 11, 期号: 2, 页码: 153-165
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:50/0  |  Submit date:2020/01/10
Stochastic Euler equations  Euler-Lagrangian formulation  local existence  Holder space  vorticity  
Boundary layer solutions for non-viscous and heat-conductive gas in half space 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 473, 期号: 2, 页码: 636-657
Authors:  Hou, Meichen
Favorite  |  View/Download:31/0  |  Submit date:2019/04/02
Non-viscous  Existence  Boundary layer  
Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles 期刊论文
ADVANCES IN MATHEMATICS, 2019, 卷号: 346, 页码: 946-1008
Authors:  Chen, Gui-Qiang G.;  Huang, Fei-Min;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:55/0  |  Submit date:2019/12/13
Steady Euler flows  Large vorticity  Characteristic discontinuities  Free boundary  Existence  Uniqueness